# SDR 2002UALA00569

- Difficulty date: March 28, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 42,100 hours, 22,166 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE INTERIOR STRINGER CLIP CRACKED AT 14R AND 15R BODY STATION 727A.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STRINGER CLIP.
